# SDR DLM11000564

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 30,327 hours, 3,868 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 02019243007
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUMP SEAT 2R AFT EMER TRACK FLOOR LIGHT DAMAGED.  REPLACED LIGHT HOLDER EMER LIGHTS, OPERATION NORMAL.
